MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA 4K UHD XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA 4K UHD XENON LIGHT SOURCE
Model Number CLV-S400
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the light source had false contact with fiber optics.This was discovered during inspection for use.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide corrections and the results of the final investigation.Updated fields: b5; d9; e1; g3; h2; h3; h4; h6 and h11 corrected fields: e4; h8 the device was returned to olympus for inspection, and the reported failure was confirmed.The reported intermittent missing image and no image was not confirmed.In addition, the following reportable malfunction was identified during the device evaluation: connector socket was disconnected.A root cause could not be identified.Based on the results of the investigation, the most probable cause for the reported ¿false contact with fiber optics¿ was traced to component failure.The most probable cause for the reported ¿intermittent missing image and no image¿ was not determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
Additional information received from the customer: the image was intermittently missing from the monitor; detected a fault in the head; image was lost on the monitor.

Brand Name
VISERA 4K UHD XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23793486
Report Number3002808148-2025-25285
Device Sequence Number5520619
Product Code GCT
UDI-Device Identifier04953170374579
UDI-Public04953170374579
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K151011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S400
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown